EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-47-4009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
03/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, the 84 year old male patient had an initial right tka on (b)(6) 2017.The patient was revised on (b)(6) 2024 due to femur loosening, osteolysis, and poly wear.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
H2: the revision reported was likely the result of presumed prosthesis wear of the tibial insert, osteolysis, and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.However, images of the revised insert do not show signs of excessive prosthesis wear/damage inconsistent with being implanted.The femoral loosening and osteolysis could not be confirmed.The revised devices were not returned for evaluation.D10: (b)(6), - 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t, (b)(6), - 200-02-38 - three peg patella 38mm, (b)(6), -a10012 - gps implant kit v2.